It is currently Sat Aug 19, 2017 8:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Anxiety and withdrawal
PostPosted: Wed Aug 24, 2016 10:57 am 
Offline
New Poster
New Poster

Joined: Wed Aug 24, 2016 10:39 am
Posts: 3
I have been on Suboxone for 4 years and I have been weening down from 8mg to 6mg did that from May until now and 11 days ago I went from 6 -4 mg. I was doing pretty good until the beginning of the week on Day 7 or 9 can't remember- where my anxiety has gone through the roof. I have not felt too horrible otherwise but I could jump out of my skin very edgy. Anyone experience that on a drop from 6-4? What did you do? I have been exercising and eating right but I need some help - anyone ? Thanks


Top
 Profile  
 
PostPosted: Wed Aug 24, 2016 5:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
HI Soccor mom,
I am sorry to hear about your anxiety. I think anxiety is part of the withdraws process unfortunately. But once you level out at the 4mg dose. you should be ok . I would give it a few days and see how you feel. I personally tapered down to 2mg and never really got anxious, until i got below the 2mg mark. But everyone' body is different at metabolizing bup. So for you the 6mg-4mg was that point.

the only thing that helped me was exercise to help decompress and taking a beta blocker ( propranaolol). but at separate times. The combo of these two things, have help me tremendously with anxiety.

Also, the anxiety may not be caused by the subs at all, have you thought of that??. sometimes anxiety will sneak up on us no matter what amount of subs we are on.

But I am hoping it is just the withdraw process for you and in a few days it will subside.

Good luck with your journey


Top
 Profile  
 
PostPosted: Wed Aug 24, 2016 9:28 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Soccer Mom, Welcome! I started at 24mgs and now I'm at 4mgs. I would like to go to 2mgs but have not been able to do it yet. All my drops were uneventful...they just happened. I have heard many say that getting to 4mgs is fairly easy but going lower than that is when it gets tricky. I also split the dose. I think that can make it more difficult too! My addictive brain knows the afternoon dose is on its way. I have skipped it here and there and plan on trying to have more days when I just forget about it! Good luck with your continued taper! I think the anxiety will lessen as your body adjusts to the new dosage. Please, let us know how you are.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Sep 20, 2016 4:42 pm 
Offline
Average Poster
Average Poster

Joined: Fri Apr 29, 2016 6:38 pm
Posts: 24
I started to experience the worst anxiety and panic attacks of my life, while I have been tapering down on the subs, however I have a history of panic disorder as well. It didn't start to get really bad until my dose dropped lower than 2mg though. Also, even when I was on 6-8mg I would occasionally get really bad anxiety too, but not nearly as bad as when I dropped from 2mg and below. Try exercise, guided meditatation,(there are videos on you tube for free to help with anxiety and panic I know it sounds weird but they help a lot), take a relaxing bath, or try to talk to a therapist or Dr. I know sometimes the anxiety is totally overwhelming and sometimes scary! good luck!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group